| Model Number |
AVALON FM50 FETAL MONITOR |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the unit reading pulse aux when there is no pulse aux connected.It is unknown if the device was in use on a patient at the time of the event.There was no adverse event reported.
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.